# SDR DALA1237941601

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 64,230 hours, 9,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN SEATS INOPERATIVE RT AND LT SIDES 32 AND AFT.  REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51.  OPS CHECKED GOOD.
